# SDR C2XA11RI078

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 24,169 hours, 13,011 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 01087292
- Condition: Defective
- Location: Cockpit
- Part time: 19,137 hours, 17,123 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 4940 - EWR - FLIGHT CREW REPORTED FO AUDIO CONTROL PANEL GAVE OUT ELECTRICAL SMELL.  EWR MX REMOVED AND REPLACED FO AUDIO CONTROL PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
